# SDR FDEA202506100873

- Difficulty date: June 10, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 91,548 hours, 17,992 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293113
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FIXED LEADING EDGE UPPER FORMER AT STATION XOS 584 FOUND CRACK ABOUT 5 INCHES.   LT WING FIXED LEADING EDGE UPPER CRACKED FORMER AT STATION XOS 584 REMOVED IAW  SRM 51-33-01-0G AND 51-35-01-0G AND FABRICATED FORMER PER DRAWING ARB 2931 REV H.  INSTALLED FABRICATED FORMER IAW SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
